# SDR ALGA12012010702AL

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76A
- Aircraft serial: 760243
- Aircraft time: 24,042 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part number: 7636104008103
- Condition: Distorted
- Location: Input Shaft
- Part time: 425 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, CREW FELT A SUDDEN HIGH FREQUENCY VIBRATION IN THE AIRFRAME AND HEARD A CORRESPONDING NOISE. NO ABNORMAL COCKPIT INDICATIONS WERE NOTED.  CREW PROCEEDED TO LAND AT BASE.  UPON INSPECTION, MX FOUND NR1 INPUT DRIVESHAFT FWD COUPLING DISTORTED AND CRACKED.  FURTHER INVESTIGATION FOUND NUMEROUS BREAKS IN THE COUPLING LAMINATES.
